# SDR COMA0460060

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 24,948 hours, 23,679 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: 151011
- Part serial: 1222
- Condition: Noisy
- Location: Avionics
- Part time: 20,048 hours, 19,373 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5718 LOUD TICKING NOISE IN HEADSET DURING T/O.  REPLACED THE APU BAY INTERPHONE UNIT.
